# SDR 95ZZZX2376

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8239E
- Make and model: Beech 400BEECH
- Aircraft serial: RK46
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Casting
- Part number: 4603522
- Condition: Cracked
- Location: Rt Mlg Downlock
- Part time: 784 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DOWNLOCK CASTING CRACKED ON RIGHT MLG, REPLACED CASTING WITH NEW.  NOTE:  CASTING CRACKED BY FORGE/CAST LINE.
